# SDR DXTA2024122001557

- Difficulty date: December 16, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N767QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20533
- Aircraft time: 10,127 hours, 5,859 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE COCKPIT WINDOW OUTER PANE SHATTERED BY A SMALL ROCK KICKED UP BY THE JET BLAST FROM N507FX AS IT TAXIED OUT OF FOR DEPARTURE.   REPLACED RH SIDE WINDOW. OLEAK CHECK GOOD. IAW CL350 AMM 56-12-01-400-B02
